Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-Day 5-Too early?? egas

Posted by strugglingsteve on April 24, 2006, at 23:38:58

In reply to Re: EMSAM-Day 5-Too early??, posted by egas on April 24, 2006, at 22:27:27

I had some bad agitation and anxiety but it has leveled off after two weeks. Now I am just plain old depressed and anxious with stomach aches.


> I have had horrible anxiety and panic after
> 1 week on the patch...took more xanax, still
> trying to hang in there, but feel no better yet
> since I cannot sleep, even when I take the
> patch off at night. I was late for work
> today because I was drugged from Restoril, xanax and seroquel...got some sleep but
> hung over all day and felt lousy...time for
> bed now and still hung over but can't sleep.
> I am about to stop the patch....Best to you!
>
>
>
> > On this note, I'm getting some pretty bad anxiety from emsam on day 3. It's been sort of a rollercoaster ride so far. Very depressed and anxious the first day in a way that I'm not usually depressed. A little better yesterday, especially in the evening, and then this morning started getting my hopes up. Was feeling pretty good until maybe 10:30 and then all of a sudden I crashed and got very, very anxious, though not necessarily agitated. Been pretty anxious the rest of the day, but at least some of this is due to external factors.
> >
> > I'm a pretty atypical case though, since I'm looking for something that will undo the damage to my sexual functioning that ssris did. This probably wouldn't have been my first choice just for anxiety, which is what I had to begin with.
> >
> > Has anybody else hit anxiety, and does anybody know if it could wear off like it does for some with wellbutrin?
> >
> > > Don't get me wrong, I'm not an Emsam doubter. (In fact, it's going to be my next step if my current meds regimen doesn't pan out.) But I don't think we should minimize the ocurrence of side effects (and interpreting statistics correctly will help us all to better understand study results).
> > >
> > > In the study earlier cited, 7.1% of Emsam users dropped out due to adverse effects versus 3.6% of placebo users. 7.1% is not 3.5% higher than 3.6% but nearly 100% higher since nearly twice as many people on Emsam dropped out than those on placebo.
> > >
> > > If we had a total sample size of 1000 in the study, then 71 Emsam users and 36 placebo users would have dropped out. Thus 35 more or 97% more Emsam users than placebo users dropped out due to adverse reactions. If it were only 3.5% more than there would have been only 1 (0.035 x 36) more person dropping out which was clearly not the case.
> > >
> > > Thus Emsam's side effects (or at least their severity leading to discontinue treatment) are noticeably greater than those encountered with placebo.
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:strugglingsteve thread:630549
URL: http://www.dr-bob.org/babble/20060423/msgs/636803.html